# SDR CA121219010

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 4151171
- Condition: Failed
- Location: Wheel
- Part time: 4,779 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ANTI-SKID CAUTION LIGHT DURING TAKEOFF.  MAINTENANCE FOUND NR 4 WHEEL BEARING FAILURE AFTER LANDING, WHEEL, AXLE, AND BRAKE REPLACED.
